# SDR 9807289304

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR TRACK LIGHT AFT OF SEAT ROW 1CD WITH BROKEN WIRE SPLICE.  MAINTENANCE REPAIRED WIRING, OPERATIONAL CHECK NORMAL.
